# SDR CALA0000647

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-8
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 282 BETWEEN LONGERON 22L AND 23L.  A DOUBLER WAS INSTALLED IAW SRM 53-04 FIGURE 38, 51-10-11, AND 51-10-3.
